# SDR DALA2019032101834

- Difficulty date: March 21, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 81,250 hours, 62,372 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Terminal Block
- Condition: Burned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BEFORE PUSHBACK EXT. PWR WAS PULLED. ALL ELECT POWER REMOVED FROM JET. RESTORED EXT PER. AFTER PUSH, BEGINNING TAXI, GALLEY PER SHREDDED. STRONG ELECTRICAL SMELL OBSERVED FROM CB PANEL BEHIND CAPTAINS SEAT. NO SMOKE OBSERVED. FOUND TERMINAL BLOCK S3-263 BURNED. REMOVED S3-263. REMOVED CROSSFIRE RELAY R2-45. REMOVED WIRES 1X151B4A, 1X15ZB4B, AND 1X153B4C. REMOVED WIRES 1X151A4A, 1X152A4B AND 1X153A4C. REPLACED WIRES PER SWPM 20-00-16 AND WDM 24-51-01. R/R R2-45, F1-7,F1-5,F1-3 AND T/B S3-263 PER AIM 24-20. OPS CHECK GOOD. C/W NO GO ODE ATA 24-72 OK FOR SERVICE. (LP5834316)
